This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Uniform Shift Multiplication Algorithms Without Overflow
March 1978 (vol. 27 no. 3)
pp. 256-258
P. Corsini, Department of Electrical and Electronic Engineering, University of Pisa
In this correspondence the problem of performing the multiplication by recoding the multiplier is considered. A special recoding for fractional numbers in two's complement form is presented, that generates a class of uniform shift multiplication algorithms having the property that every partial product is always in the open interval (-1,1). Both the scan of the multiplier from the least to the most significant bit and the scan in the opposite direction are considered.
Index Terms:
uniform shift methods, Higher radix multiplication, modified Booth's algorithms, multiplication algorithms, two's complement arithmetic
Citation:
P. Corsini, G. Frosini, "Uniform Shift Multiplication Algorithms Without Overflow," IEEE Transactions on Computers, vol. 27, no. 3, pp. 256-258, March 1978, doi:10.1109/TC.1978.1675081
Usage of this product signifies your acceptance of the Terms of Use.